• Subspace Lang conjecture and some remarks on a transcendental criterion

    • Fulltext

       

        Click here to view fulltext PDF


      Permanent link:
      https://www.ias.ac.in/article/fulltext/pmsc/128/03/0030

    • Keywords

       

      $b$-Ary expansion; transcendental numbers; subspace theorem; Lang’s conjecture

    • Abstract

       

      Let $b \geq 2$ be an integer and $\alpha$ is a non-zero real number written in $b$-ary expansion. Adamczewski et al. (C. R. Acad. Sci. Paris 339 (2004) 11–14) provided a criterion for an irrational number to be a transcendental number using $b$-ary expansion. In this paper, we make some remarks on this criterion and, under the assumption of Subspace Lang Conjecture, we extend this criterion for a much wider class of irrational numbers.

    • Author Affiliations

       

      VEEKESH KUMAR1 NABIN KUMAR MEHER1

      1. Harish-Chandra Research Institute (HBNI), Chhatanag Road, Jhunsi, Allahabad 211 019, India
    • Dates

       
  • Proceedings – Mathematical Sciences | News

    • Editorial Note on Continuous Article Publication

      Posted on July 25, 2019

      Click here for Editorial Note on CAP Mode

© 2021-2022 Indian Academy of Sciences, Bengaluru.